Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Anadrol - estrogenic, progestagenic, or both?
Jun 22, 2003

I have been reading conflicting things about Anadrol. Some sources say that it aromatizes easily into estrogen, so that estrogen blocking drugs such as Arimidex should be taken to prevent gynecomastia. Other sources say that it does not aromatize into estrogen and that the gynecomastia is a result of progesterone production. Progesterone production is apparently not a problem as along as other steroids that aromatize easily into estrogen (such as testosterone) are not used at the same time? I am confused and do not know which information is correct. Please help!

Response from Mr. Vergel

Anadrol cannot aromatize.

Anadrol of itself should not cause gyno. It is possible that it could however, compromise liver clearance of estrogen, allowing more in the system. This is more likely if high doses of testosterone are also used which do increase estrogen. Arimidex can reduce estrogen no matter what is happening though, so if gyno presents itself, Arimidex should be considered.

Anadrol does not increase progesterone either, by the way.



Previous
How about pro-hormones, anabolicstore.com products??
Next
Overweight and back problems

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement